MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; ACCESSORY

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; ACCESSORY
Model Number 6280
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the communicator and power cord melted, stripped, and blew up because of a lightning storm.A boston scientific company representative reported that no physical injury nor medical treatment was needed.The patient also reported several damaged electronics and heard a big boom in the house.The company representative advised to replace the communicator.The communicator was no longer in service.No adverse patient effects were reported.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
ACCESSORY
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
MDR Report Key9592704
Report Number2124215-2019-20211
Device Sequence Number491714
Product Code LWS
UDI-Device Identifier00802526570209
UDI-Public00802526570209
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Device Catalogue Number6280
Device Lot Number5125031
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date01/15/2020
Patient Sequence Number1
Patient Age80 YR